Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thesunalsorises

How long does it take for skin to adjust to irritating effects of Taz?

Recommended Posts

I've been using retinoids on and off for several years and decided to give Taz gel .01% another shot. I decided to start with using it every 3rd day and have so far only used it twice, but already my skin is peeling horribly to the point where it's very obvious and making me pretty self conscious (especially since I wear concealer, which looks very bad applied over the peeling skin :/) How long will this stage last? Will my skin eventually get accustomed to the irritating affect of the Taz and go back to normal? In the past I think I was able to tolerate using Taz gel every 3rd or 2nd night w/ no bp in my regimen (but with other actives like AHA and BHA); this time I'm using BP both in the a.m. and p.m. Just wondering if this horrible peeling will eventually go away, and when I can expect my skin to return to semi-normalcy. Thank you!

Share this post


Link to post
Share on other sites

It's very normal to be going through this stage. Redness and peeling are very common, and shortly after your skin is done peeling I would say that your skin will start to get used to it. Give it about 1.5-2 months time I think (which really isn't too bad). My skin only peeled for like a maybe a couple weeks and moisturizer always helped me keep it in check (this was back in '07). I use tazorac again now, and i never even went through a peeling stage. Best of luck and stick to it!

Share this post


Link to post
Share on other sites

I'm on it too, and my face peels a ton. The peeling should subside in around a month, maybe two at the most, according to my derm. Just stick it through and invest in really good moisturizer and primer to settle the peeling.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×